# SDR CALA2013102392310

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,625 hours, 14,314 cycles
- Engine: Pwa PW4060
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT LT ENG AO VLV STATUS MESSAGE WILL NOT CLEAR.  DEACTIVATED AO COOLER VLV IN THE OPEN POSITION IAW MM 75-21-2 MEL 7521G, WORK WITH DF723.
